# SDR CA021016028

- Difficulty date: September 25, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Make and model: Snias AS350B2
- Aircraft time: 547 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 32.5 INCH CRACK FOUND ALONG ENTIRE LT DOOR POST.
